advertisement
Question
Posted by: Linda Burger | 2011/07/10

Menopause

I''m 58, on low dosis HT but get funny feelings in my chest and anxious moments with head aches.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like anxiety. I would suggest that you see your GP.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lynda | 2011/07/13

I am 49 years had a TVT op 4 years ago are their tablets that I can use sometimes have a leaking bladder when I cough,and don''t make it to the loo in time not going to do op again to painful

Reply to Lynda
Posted by: gynaedoc | 2011/07/12

It sounds like anxiety. I would suggest that you see your GP.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement